# SDR USAA950179

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 1195132
- Condition: Cracked
- Location: Bs 446
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND CRACK .25 INCH STA 446 LONGERON 30 BELTFRAME.  INSTALLED REPAIR 'J' ANGLE PLATES PER SRM 53-03 FIG 2A.  (W)
